How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Evans Your Own Question
Dr. D. Evans
Dr. D. Evans, Doctor (MD)
Category: Health
Satisfied Customers: 4464
Experience:  MS in ENT and Head and Neck Surgery , Attachment to Neurosurgery.
1771736
Type Your Health Question Here...
Dr. D. Evans is online now
A new question is answered every 9 seconds

Red spots keep appearing on my right leg, then they turn. It

Resolved Question:

Red spots keep appearing on my right leg, then they turn brown. It doesn't seem to go away. I have about 11 spots that have appeared on my right leg. They start out red then turn brown like a scar. What can I do?
Submitted: 10 years ago.
Category: Health
Expert:  Dr. D. Evans replied 10 years ago.
Hi,
Since you are online, could you please give some more information:

Since how long have you had these symptoms?

Do the spots itch?

Do you have it on any other part of the body?

I am available online to help you further after I get this info.
Customer: replied 10 years ago.
I noticed a cluster of very tiny small red spots clustered together in the summer of 2005. It started out as just one red spot in tiny clusters, not very noticeable, I thought maybe it was from an insect bite. In about a couple of months it got bigger, very noticeable then turned brown. Now I have even more spots popping up, starting out red then turning brown.

The spots don't itch, but I have a few tiny brown spots on the upper part of my back.
Expert:  Dr. D. Evans replied 10 years ago.
Hi,

They sound very much like an allergy. It is probable that you have developed an allergy to something, you should check out whether you have started wearing any new shoes or a new pant within this period, whether you started any new soap, ointment or detergent. If you do find anything which could be the cause, then try to avoid it.

Next, you can take an anti-allergic tablet, an antihistamine. You can take Tab. Alavert 10 mg once daily (OTC). Also, apply a soothing lotion like calamine lotion, also available online.

There are various other possibilities like some blood conditions which might cause similar spots, but they are most likely to be allergy. So you can try out these two steps.

However, if new spots kep on appearing after you have tried this out for about 10 days, then you should approach your doctor and get it examined.

I hope this answer was helpful. If you need more information, feel free to ask. For accepting this answer, please click on the green 'accept' button below.
Dr. D. Evans and 3 other Health Specialists are ready to help you

Related Health Questions